# SDR FDEA201410313429

- Difficulty date: October 31, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N6603223
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 590  INTERCOSTAL CORRODED.  REMOVED AND REPLACED IAW DWG 143N6603 SHT 1 REV B.    REPAIR CLASSIFIED AS MAJOR.
